Attributs | Valeurs |
---|
type
| |
Is Part Of
| |
Subject
| |
Title
| - Asymptotic results for weighted means of random variables which converge to a Dickman distribution, and some number theoretical applications
|
Date
| |
has manifestation of work
| |
related by
| |
Author
| |
Abstract
| - This paper studies some examples of weighted means of random variables. These weighted means generalize the logarithmic means. We consider different kinds of random variables and we prove that they converge weakly to a Dickman distribution; this extends some known results in the literature. In some cases we have interesting connections with number theory. Moreover we prove large deviation principles and, arguing as in [R. Giuliano and C. Macci, J. Math. Anal. Appl. 378 (2011) 555-570], we illustrate how the rate function can be expressed in terms of the Hellinger distance with respect to the (weak) limit, i.e. the Dickman distribution.
|
article type
| |
publisher identifier
| |
Date Copyrighted
| |
Rights
| - © EDP Sciences, SMAI, 2015
|
Rights Holder
| |
is part of this journal
| |
is primary topic
of | |